# SDR UPS03840728

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  MAIN CABIN TRACK CORRODED ON LOWER SIDE IN CARGO PIT RT TUNNEL STA 1243 RBL 62.  REMOVED EXISTING SEAT TRACK SECTION.  LOCATED, DRILLED & DEBURRED NEW SECTION OF TRACK AND SPLICES (P/N 60-15176), DC8-53B-003-502 (2) IAW DC8 SRM 51-3-2.  ALODINED & PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21 AND 51-3-0.
